# SDR DALA2015090805476

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER CAP HAS A CRACK BETWEEN LONGERONS 1 - 2L, BS 1437.  LOWER OUTER CAP WAS REPAIRED IAW ER/A NR 537773-14, REV ORIGINAL.
